# SDR CALA2025032003000

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 34,764 hours, 3,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - FOUND BATTERY PACK M33406 INOP. RELATED EMERGENCY LT INOP OVER DOOR AREA, MAIN AISLE, MED 4L EXIT SIGN & MASTER CALL EXIT SIGN MED L& R. REF SSM 33-51-15-103. REPLACED WITH A NEW BATTERY PACK IN DOOR 4L M33406 POSITION AND CHK FUNCTION NORMAL
